# SDR DALA2019030601630

- Difficulty date: March 6, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 74,327 hours, 14,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 20-21A ARE INOPERATIVE. MAINTENANCE FOUND CONNECTOR DISCONNECTED AT 19A AND RECONNECTED. SYSTEM OPERATION IS NORMAL.
